Facebook Pixel
EmpowHER Guest

IBS and Psychoactive drugs

By Anonymous August 25, 2013 - 3:27am
Rate This

I am suffering from IBS for last 10 years, i used Duspatalin, and Librax

but recently my colon become worth and i feel anxiety and depression with

all negative thoughts coming to my mind, should i go to doctor ?

Add a Comment1 Comments

EmpowHER Guest

Hi Anonymous,

You should definitely go to your doctor if your in pain. Talk to your physician about your pain and also possibly a high fiber diet in order to deal with the side effects of your prescriptions meds. This may be able to assist with the IBS although you really need to follow up with your treating physician.

Good luck,


August 25, 2013 - 7:10am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.